# SDR FDEA201905241152

- Difficulty date: May 24, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24 LEFT FOUND EXISTING REPAIR   OUTER ANGLE CHAFFED . MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24 LEFT , CHAFFED MARK AT   EXISTING OUTER REPAIR ANGLE REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-  2R FIGURE 205 . CHAFFED OUTER EXISTING REPAIR ANGLE REMOVED AS PER SRM 51-31-01-0G   AND REPAIRED AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
